Jump to content
Sign in to follow this  
paul1978

Advice On Ssri

Recommended Posts

Hi All,

I need some advice. Have a read and see what you think.

I stopped taking my medication a couple of months back (lexapro 20mg). I had terrible insomnia, and felt that the meds werent doing a whole lot (yeah right).

So, I blamed my lack of motivation on my "porn addiction", however I have really cut back on this and now I consider that its more of a compulsion than an addiction. I dont feel any better porn free, my thoughts are horrific and I believe that porn is and ocd compulsion.

When I first started lexapro, I felt amazing, I liked myself again, I was energetic, everything was great, no intrusive thoughts.

Anyway, my question is: would compulsive ************* render the antidepressant ineffective?

Thanks

Share this post


Link to post
Share on other sites

It really should not affect the medication in any way. My best guess would be that your body just didn't take the meds very well, in that your dose could have been too low and your body got used to it, or maybe Lexapro just isn't for you!

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
Sign in to follow this  

×
×
  • Create New...